# SDR CALA2025061905718

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 65,793 hours, 24,442 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A4810124CAL
- Part serial: 05260H2486
- Condition: Failed
- Location: L2
- Part time: 46,297 hours, 16,914 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S L2 WINDOW SHATTER ON TAXI IN TALKED TO CREW WINDOW SHATTERED ON TAXI IN. WINDOW HEAT WAS ON WHEN WINDOW SHATTERED IT GAVE A WINDOW OVER HEAT CAUTION.   CAPTAIN SAID IN FLIGHT WINDOW STARTED TO DELAMINATION IN MIDDLE. CAPTAIN DID STATE THERE WAS NO ARCING ON THE WINDOW. REF LOGPAGE 5158946 THERE WAS A FUP 30-FUPC PLACED ON L2 WINDOW AND WINDOW WAS CHANGED ON 6/14/25 FLAGGING LOG PAGE AS SDR.  NO OTHER ACTION NEEDED FROM THIS. REMOVED L2 WINDOW REF 56-12-11-000-801. BEGAN ADJUSTMENT OF NEW L2 WINDOW REF AMM 56-12-11-400-801 UP TO STEP 3E.(5)(B)1). ADJUSTMENT, LK AND OP CK REQ'D. WINDOW CURRENTLY INSTALLED.  VERIFIED WINDOW HEAT POST POSITION REMOVED L2 WINDOW REF 56-12-11-000-801 UP TO STEP F 5C. FORCE TEST, LK AND OP CK REQ'D. WINDOW CURRENTLY INSTALLED  CHANGED WINDOW HEAT POST TO REFLECT NEW WINDOW REF WDM 30-41-12 COMPLETED INSTALLATION OF L2 WINDOW REF: AMM 56-12-11. OPS CHECK GOOD. LEAK CHECK GOOD. NO LEAKS NOTED AT THIS TIME.
